Okay I would rather give more information than not enough...
I have been on BC since I was 17 and I am 24 now. I have been on a generic form of Loestrin Fe 1/20 for years however I just recently (in my 2nd week) started the name brand pack due to confusion at the mail order place. Anyway I don't know if these symptoms I am having are relate from switching generic to name brand or could possibly be a pregnany. The last time I had sex was June 13th and always use a condom. I have had a period since then although my last two periods have been lighter they are red (not brown) discharge and a little more than what I would consider "spotting." Another thing to note is that I was on antibiotics for an ear infection and ended the cycle three weeks before having sex June 13th (used a condom). There were also times in the past couple months where I had sex (w/condom) on my last day of inactive pills...I didn't know it you can still get pregant from this or what the chances are.
For a few days now I have been experiencing abdominal tenderness (not really pain)....just tightness and when I push on it (belly button area) it is hard undernieth. It also seems to feel a little poofier than normal. No weight gain. I also have lower back pain (general, not sharp and not on one side over the other). I have always had tension headaches and anxiety however this doesn't usually last beyond a 1/2 day. For the past few days, in addition to my other symptoms, I have had more anxiety and have been tightening up (jaw/upper back) causing a prolonged headache that never seems to go away although it is a mild one then normally experienced. I also have had a loss in appetite although I hear my stomach gurggle, bubble (if that makes sense). I have had slight gas, nothing extreme or too out of the ordinary. I feel like I could have to pass a bowel movement but when I try either not the amount expected comes out or I don't go at all.
Any help would be greatly appreciated. Thanks.
I don't think switching from the generic to the name brand should cause you any trouble, although anything is possible, or make you anymore susceptible to pregnancy. If I read your story right, you used a condom whenever you had sex anyway, so that would make your risk minuscule.
Still, something is causing you to feel this way, whether it is the drug or something else going on you should probably go to your physician with a list of these symptoms and see if they can make sense out of it for you and help you feel better. Some of what you describe can be side effects of Loestrin Fe.
Just as a side note, Health Central has a site devoted to anxiety, if you haven't gone there, it may be worth it to you.
I have been where you are, partly. The anxiety and tension for your headaches and back pain and you certainly have huge changes underway in your life which may be responsible for your bowel problems, the constipation. When I went into the army I won't tell you how long it was before things began acting as they should but it did take time!
You do an excellent job of keeping track of your symptoms and attention to your health, I wonder what you studied. I hope after you are back home, and are able to adjust to the old ways of living, and get settled at your internship, that all returns to better than normal for you, if not sooner.